American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Bo-Yong Chen. Weighted Bergman spaces and the $\partial-$equation. Trans. Amer. Math. Soc. 366 (2014) 4127-4150.
Abstract, references, and article information   
View Article: PDF

[2] A.-K. Herbig, J. D. McNeal and E. J. Straube. Duality of holomorphic function spaces and smoothing properties of the Bergman projection. Trans. Amer. Math. Soc. 366 (2014) 647-665.
Abstract, references, and article information   
View Article: PDF

[3] Yunus E. Zeytuncu. $L^p$ regularity of weighted Bergman projections. Trans. Amer. Math. Soc. 365 (2013) 2959-2976.
Abstract, references, and article information   
View Article: PDF

[4] Tomoyuki Hisamoto. Restricted Bergman kernel asymptotics. Trans. Amer. Math. Soc. 364 (2012) 3585-3607.
Abstract, references, and article information   
View Article: PDF

[5] Nikolai Nikolov, Peter Pflug and Włodzimierz Zwonek. Estimates for invariant metrics on $\mathbb C$-convex domains. Trans. Amer. Math. Soc. 363 (2011) 6245-6256. MR 2833552.
Abstract, references, and article information   
View Article: PDF

[6] Dariush Ehsani. The Bergman projection and weighted $C^{k}$ estimates for the canonical solution to the $\bar{\partial}$ problem on non-smooth domains. Trans. Amer. Math. Soc. 363 (2011) 3959-3975. MR 2792975.
Abstract, references, and article information   
View Article: PDF

[7] Xiaoqin Wang. The finite part of singular integrals in several complex variables . Trans. Amer. Math. Soc. 337 (1993) 771-793. MR 1120777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mei-Chi Shaw. Optimal H\"older and $L\sp p$ estimates for $\overline\partial\sb b$ on the boundaries of real ellipsoids in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 213-234. MR 1005084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenzō Adachi. Extending $H\sp p$ functions from subvarieties to real ellipsoids . Trans. Amer. Math. Soc. 317 (1990) 351-359. MR 946214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Telemachos Hatziafratis. On certain integrals associated to CR-functions . Trans. Amer. Math. Soc. 314 (1989) 781-802. MR 958894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mei-Chi Shaw. Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 313 (1989) 407-418. MR 961629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harold P. Boas. The Szeg\H o projection: Sobolev estimates in regular domains . Trans. Amer. Math. Soc. 300 (1987) 109-132. MR 871667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Reese Harvey and John C. Polking. The $\bar \partial $-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 281 (1984) 587-613. MR 722764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gerald Leonard Gordon. The residue calculus in several complex variables . Trans. Amer. Math. Soc. 213 (1975) 127-176. MR 0430297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lawrence J. Dickson. Limit properties of Poisson kernels of tube domains . Trans. Amer. Math. Soc. 182 (1973) 383-401. MR 0330937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert Byrne Putz. A generalized area theorem for harmonic functions on hermitian hyperbolic space . Trans. Amer. Math. Soc. 168 (1972) 243-258. MR 0298049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1